MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWERPICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. POWERPICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 1174108D4
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Our vascular access team attempted to flush a "bard powerpicc" [peripherally inserted central catheter] that had been placed 24 hours earlier, with no luck.The rn was not able to flush the picc or have blood return once accessing the picc line.Patient had a right humerus x-ray, which showed the picc catheter double looped on itself at the patient's mid humerus.Patient underwent a picc underwire exchange in interventional radiology without issues, which fixed the double loop.

Brand Name
POWERPICC
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key22505813
Report Number22505813
Device Sequence Number8745927
Product Code LJS
UDI-Device Identifier00801741155048
UDI-Public(01)00801741155048
Combination Product (Y/N)N
Initial Reporter StateNH
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2025
Report Date (Section F) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1174108D4
Device Catalogue Number1174108D4
Device Lot NumberREKP0108
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale
Patient Weight51 KG
Date Report Sent to FDA06/25/2025